advertisement
Question
Posted by: Annie | 2009/01/05

Body still adapting after pill?

I stopped using the pill from the 6th of September after 10 years on it. Had my period on the 1st of October. On 15 October I had bleeding, very little and brown for 7 days consecutive. Since then I had no period, only got my period again on the 27th November. This continued normal for 3-4 days, but after this my period (spotting very little and brown) continued for +- 3 weeks.
Had period pains on the 25th of December, but nothing came. Still no period to this day. I' m very irritable, obviously due to my hormones. Is all this still due to leaving the pill or could I be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be either. Start off with a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement